Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 23, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Sep 4, 2011, 1:50 PM CDT for 15 counties in Texas. It took effect at Sep 5, 2011, 9:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2011, 1:50 PM CDT (18:50 UTC)
- In effect from
- Sep 5, 2011, 9:00 AM CDT
- Expired
- Sep 5, 2011, 8:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 6.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 197 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1544 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
057 WWUS84 KCRP 041850 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 150 PM CDT SUN SEP 4 2011 ...RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF SOUTH TEXAS THROUGH THIS EVENING... ...FIRE WEATHER WATCH FOR MONDAY UPGRADED TO A RED FLAG WARNING FOR ALL OF SOUTH TEXAS... .POTENTIAL EXISTS THIS AFTERNOON FOR EXTREME FIRE BEHAVIOR DUE TO STRONG AND GUSTY NORTH TO NORTHWEST WINDS INTERACTING WITH AN UNSEASONABLY DRY AIRMASS ACROSS DROUGHT STRICKEN FUELS. .ON MONDAY...BREEZY TO WINDY NORTH WINDS WILL USHER IN AN EVEN DRIER AIRMASS INTO SOUTH TEXAS RESULTING IN ANOTHER DAY OF RED FLAG CONDITIONS BEING MET. TXZ229>234-239>247-050200- /O.UPG.KCRP.FW.A.0012.110905T1500Z-110906T0100Z/ /O.NEW.KCRP.FW.W.0023.110905T1400Z-110906T0100Z/ /O.CON.KCRP.FW.W.0022.000000T0000Z-110905T0200Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 150 PM CDT SUN SEP 4 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR CRITICALLY LOW RELATIVE HUMIDITY VALUES AND STRONG GUSTY WINDS RESULTING IN THE POTENTIAL FOR EXTREME FIRE BEHAVIOR... ...A SECOND RED FLAG WARNING IS IN EFFECT FROM 9 AM TO 8 PM CDT MONDAY FOR CRITICALLY LOW RELATIVE HUMIDITY VALUES AND STRONG GUSTY WINDS... THE FIRE WEATHER WATCH FOR MONDAY HAS BEEN UPGRADED TO A RED FLAG WARNING. * AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE... GOLIAD...VICTORIA...WEBB...DUVAL...JIM WELLS...KLEBERG... NUECES...SAN PATRICIO...ARANSAS...REFUGIO...CALHOUN. * TIMING...REMAINDER OF TODAY THROUGH MID EVENING. SECOND TIME FRAME OF CONCERN IS MID MORNING MONDAY THROUGH EARLY EVENING. * WIND...GUSTY NORTHERLY WINDS 20 TO 30 MPH WITH FREQUENT GUSTS TO NEAR 35 MPH. GUSTY NORTH WINDS ARE EXPECTED ON MONDAY BUT MAY BE SLIGHTLY LOWER IN INTENSITY. * HUMIDITY...RELATIVE HUMIDITY VALUES TO FALL TO BETWEEN 15 AND 30 PERCENT THIS AFTERNOON AND BETWEEN 10 AND 25 PERCENT ON MONDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. THE POTENTIAL FOR EXTREME FIRE BEHAVIOR EXISTS FOR THE REMAINDER OF SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ HART
4 follow-up statements
731 WWUS84 KCRP 050146 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 846 PM CDT SUN SEP 4 2011 ...RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF SOUTH TEXAS FOR MONDAY DUE TO WINDY AND VERY DRY CONDITIONS... .ALTHOUGH WINDS HAVE DIMINISHED THIS EVENING...AN ELEVATED FIRE DANGER THREAT WILL CONTINUE TONIGHT DUE TO VERY DRY CONDITIONS. A COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA LATE TONIGHT TOWARD EARLY MONDAY MORNING WITH WINDS RESTRENGTHENING. THIS WILL LEAD TO EXTREME RED FLAG CONDITIONS ONCE AGAIN ON MONDAY. EXTREME FIRE BEHAVIOR ON MONDAY WILL RESULT FROM STRONG AND GUSTY NORTH TO NORTHWEST WINDS INTERACTING WITH AN UNSEASONABLY DRY AIRMASS ACROSS DROUGHT STRICKEN FUELS. TXZ229>234-239>247-051000- /O.EXP.KCRP.FW.W.0022.000000T0000Z-110905T0200Z/ /O.CON.KCRP.FW.W.0023.110905T1400Z-110906T0100Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 846 PM CDT SUN SEP 4 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM CDT MONDAY FOR CRITICALLY LOW RELATIVE HUMIDITY VALUES AND STRONG GUSTY NORTHERLY WINDS RESULTING IN THE POTENTIAL FOR EXTREME FIRE BEHAVIOR... * AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE... GOLIAD...VICTORIA...WEBB...DUVAL...JIM WELLS...KLEBERG... NUECES...SAN PATRICIO...ARANSAS...REFUGIO...CALHOUN. * TIMING...MID MORNING MONDAY THROUGH EARLY MONDAY EVENING. * WIND...GUSTY NORTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO NEAR 35 MPH. * HUMIDITY...RELATIVE HUMIDITY VALUES TO FALL TO BETWEEN 10 AND 25 PERCENT ON MONDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. THE POTENTIAL FOR EXTREME FIRE BEHAVIOR EXISTS FOR MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ TE
270 WWUS84 KCRP 050943 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 443 AM CDT MON SEP 5 2011 ...RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF SOUTH TEXAS TODAY DUE TO WINDY AND VERY DRY CONDITIONS... .A COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA EARLY THIS LABOR DAY MORNING WITH WINDS RESTRENGTHENING. THIS WILL LEAD TO EXTREME RED FLAG CONDITIONS ONCE AGAIN TODAY. EXTREME FIRE BEHAVIOR TODAY WILL RESULT FROM STRONG AND GUSTY NORTH TO NORTHWEST WINDS INTERACTING WITH AN UNSEASONABLY DRY AIRMASS ACROSS DROUGHT STRICKEN FUELS. TXZ229>234-239>247-052100- /O.CON.KCRP.FW.W.0023.110905T1400Z-110906T0100Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 443 AM CDT MON SEP 5 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING FOR CRITICALLY LOW RELATIVE HUMIDITY VALUES AND STRONG GUSTY NORTHERLY WINDS RESULTING IN THE POTENTIAL FOR EXTREME FIRE BEHAVIOR... * AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE... GOLIAD...VICTORIA...WEBB...DUVAL...JIM WELLS...KLEBERG... NUECES...SAN PATRICIO...ARANSAS...REFUGIO...CALHOUN. * TIMING...MID MORNING MONDAY THROUGH EARLY MONDAY EVENING. * WIND...GUSTY NORTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO NEAR 35 MPH. * HUMIDITY...RELATIVE HUMIDITY VALUES TO FALL TO BETWEEN 10 AND 25 PERCENT ON MONDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ CB
323 WWUS84 KCRP 051725 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1225 PM CDT MON SEP 5 2011 ...RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF SOUTH TEXAS THROUGH EARLY EVENING... .GUSTY NORTH WINDS WILL CONTINUE THIS AFTERNOON AND EVENING ACROSS THE AREA. THESE WINDS COMBINED WITH CRITICALLY LOW RELATIVE HUMIDITIES AND EXCEPTIONAL DROUGHT CONDITIONS WILL RESULT IN A HIGH END CRITICAL FIRE DANGER THREAT FOR THE REMAINDER OF TODAY. ANY FIRES THAT DEVELOP ARE LIKELY TO SPREAD RAPIDLY. TXZ229>234-239>247-060100- /O.CON.KCRP.FW.W.0023.000000T0000Z-110906T0100Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1225 PM CDT MON SEP 5 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR GUSTY NORTH WINDS AND CRITICALLY LOW RELATIVE HUMIDITIES FOR ALL OF SOUTH TEXAS... * AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE... GOLIAD...VICTORIA...WEBB...DUVAL...JIM WELLS...KLEBERG... NUECES...SAN PATRICIO...ARANSAS...REFUGIO...CALHOUN. * TIMING...REMAINDER OF TODAY THROUGH EARLY EVENING. * WIND...NORTHERLY WINDS 15 TO 25 MPH WITH GUSTS TO NEAR 30 MPH. * HUMIDITY...RELATIVE HUMIDITY VALUES TO FALL TO BETWEEN 10 AND 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ HART
200 WWUS84 KCRP 060105 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 805 PM CDT MON SEP 5 2011 TXZ229>234-239>247-060215- /O.EXP.KCRP.FW.W.0023.000000T0000Z-110906T0100Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 805 PM CDT MON SEP 5 2011 ...RED FLAG WARNING HAS EXPIRED FOR SOUTH TEXAS... WINDS HAVE DIMINISHED ACROSS THE AREA THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...AN ELEVATED FIRE THREAT WILL CONTINUE DUE TO VERY DRY CONDITIONS AND DROUGHT STRESSED FUELS AS WELL AS A BRIEF SLIGHT INCREASE IN WINDS OVERNIGHT DUE TO ANOTHER SURGE OF HIGH PRESSURE BUILDING ACROSS THE AREA. $$ TE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Sep 4, 12:31 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Sep 4, 12:31 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1231 PM CDT SUN SEP 4 2011
.DISCUSSION...UPDATED FOR 18Z AVIATION DISCUSSION BELOW.
&&
.AVIATION...VFR NEXT 24 HRS ALL TERMINALS. MAIN FLIGHT CONCERN FOR
TAF PERIOD WILL BE WINDS. STRONG PRESSURE GRADIENT EXISTS THIS
AFTERNOON ACROSS S TX WITH N WINDS OF 20 TO 30 KTS LIKELY WITH
GUSTS TO NEAR 35 KTS AT TIMES. STRONGEST WINDS WILL EXIST AT
VCT/CRP AND SLIGHTLY LIGHTER TWRDS KLRD. WINDS TO DIMINISH SOME
TONIGHT BUT WILL REMAIN ELEVATED. EARLY SEASON COLD FRONT TO MOVE
S THRU REGION ON MONDAY WITH N WINDS CONTINUING. XPCT MODERATE TO
STRONG/GUSTY WINDS TO PREVAIL AFTER SUNRISE ON MON. SOME CI ACROSS
S TX THIS AFTN WITH SOME PATCHY STRATO CU POSSIBLE OVERNIGHT BUT
NO CIG ISSUES CURRENTLY XPCTD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 106 75 95 61 92 / 10 10 10 10 0
VICTORIA 103 70 94 57 91 / 10 10 10 10 0
LAREDO 106 78 100 65 96 / 10 10 10 10 0
ALICE 106 74 98 60 93 / 10 10 10 10 0
ROCKPORT 104 74 93 63 88 / 10 10 10 10 0
COTULLA 105 73 98 59 95 / 10 10 10 10 0
KINGSVILLE 104 75 96 61 93 / 10 10 10 10 0
NAVY CORPUS 103 77 90 65 89 / 10 10 10 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...
MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA...
WEBB.
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...GOLIAD...REFUGIO...VICTORIA.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM PORT ARANSAS TO
PORT O'CONNOR.
&&
AVIATION...HART/79Hazardous weather outlook, Sep 4, 5:51 AM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 551 AM CDT SUN SEP 4 2011 TXZ229>234-239>247-051100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 551 AM CDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN PLACE FOR ALL OF SOUTH TEXAS. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP TO BETWEEN THE UPPER TEENS ACROSS THE BRUSH COUNTRY...TO BETWEEN 20 AND 30 PERCENT ACROSS THE INLAND COASTAL PLAINS AND THE COASTAL COUNTIES. WINDS OUT OF THE NORTH WILL RANGE FROM 20-25 MPH WITH HIGHER GUSTS. A WIND ADVISORY IS IN PLACE FOR GOLIAD...VICTORIA...ARANSAS... REFUGIO AND CALHOUN COUNTIES DUE TO EXPECTED SUSTAINED WINDS OF 25 MPH AND GUSTS BETWEEN 30 AND 35 MPH. THERE IS A RIP CURRENT RISK TODAY AS WINDS ARE EXPECTED TO BECOME STRONG OUT OF THE NORTH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-051100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 551 AM CDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE NORTHERN BAYS AND THE GULF WATERS DUE STRONG NORTHERLY WINDS AND INCREASED SEAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR THE COASTAL WATERS MONDAY THROUGH EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 85/87
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 6:13 AM CDT | Wind Advisory | CRP | Aransas, Calhoun, Goliad, Refugio, Victoria | 13 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.